# SDR DL72L950172

- Difficulty date: January 3, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N514DA
- Make and model: Boeing 727232
- Aircraft serial: 21430
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Ws 629
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HMV, FOUND RIGHT WING UPPER STRINGER NR 13 WITH A CRACK AT FASTENER HOLE AT ATTACH POINT TO WING RIB AT WS 629. REPAIRED PER MM 57-13-0.
